Obviously diet, medications, and exercise all influence your glucose levels. I know that lithium and lamictal can have nasty side effects, so screwing up your glucose levels could be a part of that. I don't know much about the other drug you are on or how your body reacts to diet/exercise, but I do know that no one can understand your body better than you. Keep records and watch what works and what doesn't work for you. Learn your "trigger foods" that send you high. (Mine are pasta, pizza, and rice.) Monitor types, intensity, and durations of exercise to learn exactly how each affects your glucose levels. Only then can you knowledgeably work with your endocrinologist to set bolus, I/C ratios, and basal rates. I have a temporary basal all set up for certain kinds of exercise, and if you vary your routines, you might have several temp basals programmed into your PDM for the activities in choose to follow each day.
Also remember that the OmniPod, just like the Minimed, is just a machine. Your glucose may read higher on the OmniPod just because of the way that your PDM is set. Your body does not know what device is used to deliver the insulin; it just reacts to what you put into it and how much you burn off. I would suspect that if your glucose is higher with the OmniPod, you just need to tweak the basal rates you are using on the Pod.
I have never used the MiniMed, but I would assume that you have discovered that the Pod makes exercise easier. You do not have to worry about tubes getting caught on any equipment, and you can swim without having to disrupt your basal flow of insulin.
Yes, your bipolar condition adds another element to the picture with medications that you have to balance with the insulin, but you seem to be disciplined enough to pay attention to your reactions and to make the necessary adjustments. It's not always easy, but in the end you feeling good is worth the effort. Good luck.